Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 22, 2014, 08:44:08 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635745
  • Total Topics: 48233
  • Online Today: 240
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Bad day at clinic. diagnosed thrush  (Read 508 times)

0 Members and 1 Guest are viewing this topic.

Offline Pek

  • Member
  • Posts: 23
Bad day at clinic. diagnosed thrush
« on: December 11, 2013, 12:23:47 PM »
   Today I went to my clinic as I do every 4 months. I was worried about my CD4 going up or not but then something that I was not expecting happens. The doctor said that I have thrush on my mouth. He said I should not worry about it because there is just  few small white spots on the back of my mouth but we must treat it.
   I am a bit scared because I thought that on my CD4 of 318(last lab test) and UD for 1 year and half it would not happens but it does.
   I did not ask so many things to the doctor at that time because he said I would be just 1 week on mycostatin and it would be over. I hope so. So at time it did not scare me.
  But what is scaring me a bit is if it is possible to me to get another O.I(if I am right thrush is an O.I, isn't it?). I mean something more serious. is that possible with the virus suppressed and CD 318?

Offline darryaz

  • Member
  • Posts: 450
Re: Bad day at clinic. diagnosed thrush
« Reply #1 on: December 11, 2013, 01:49:36 PM »
People with perfectly healthy immune systems can get fungal infections. 

Your doctor is correct - you'll be fine.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.